# SDR ASAA2019083063534

- Difficulty date: August 26, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 12,830 hours, 4,161 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE LOOP B FAULT.   GROUNDED - YES. VERIFIED APU FIRE LOOP B FAULT. RESET APU FIRE LOOP B PER AMM 26-22-00-710-001-A. NO FAULT. TEST OK
